# SDR SWIA95676

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Engine: Pwa PW118A
- System (JASC): 2721 · Rudder Tab Control System
- Part: Linear Actuator
- Part number: 5298
- Condition: Worn
- Location: Rudder Trim
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM ACTUATOR CABLE WORN.  REMOVED AND REPLACED RUDDER TRIM LINEAR ACTUATOR IAW EMB120 MAINTENANCE MANUAL 27-00-01 AND R2 9 REV 19 DATED 7-1-91.
